On the representation of $H$-invariants in the Selberg class

Volume 148 / 2011

Almasa Odžak, Lejla Smajlović Acta Arithmetica 148 (2011), 105-118 MSC: Primary 11M41. DOI: 10.4064/aa148-2-1

Authors

  • Almasa OdžakDepartment of Mathematics
    University of Sarajevo
    Zmaja od Bosne 35
    71 000 Sarajevo, Bosnia and Herzegovina
    e-mail
  • Lejla SmajlovićDepartment of Mathematics
    University of Sarajevo
    Zmaja od Bosne 35
    71 000 Sarajevo, Bosnia and Herzegovina
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image